# SDR 2004UALA00051

- Difficulty date: January 20, 2004
- Submitted: January 27, 2004
- Operation: Air carrier
- Aircraft: N775UA
- Make and model: Boeing 777222
- Aircraft serial: 26947
- Aircraft time: 32,981 hours, 6,452 cycles
- Engine: Pwa PW4077
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 1E EMERGENCY PROX LIGHTS OUT.  SEAT 3E EMERGENCY PROX LIGHT OUT.  SEATS 39G AND 34C EMERGENCY PROX LIGHTS OUT.  REPLACED HARNESS.  REPLACED LAMP ASSY.  RELAMPED.
